Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The degree of approximation by linear operators

Author: Philip C. Curtis
Journal: Proc. Amer. Math. Soc. 16 (1965), 957-959
MSC: Primary 41.35
MathSciNet review: 0193400
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. L. Berman, On the impossibility of constructing a linear polynomial operator giving an approximation of best order, Uspehi Mat. Nauk 14 (1959), no. 4 (88), 141–142 (Russian). MR 0109983
  • [2] D. Menchoff, Sur les sommes partielles des séries de Fourier des fonctions continues, Rec. Math. [Mat. Sbornik] N.S. 15(57) (1944), 385–432 (French, with Russian summary). MR 0012139
  • [3] I. P. Natanson, Konstruktive Funktionentheorie, Akademie-Verlag, Berlin, 1955 (German). MR 0069915
  • [4] A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. MR 0107776

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.35

Retrieve articles in all journals with MSC: 41.35

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society